Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Hardy spaces and twisted sectors
for geometric models

Author: Pietro Poggi-Corradini
Journal: Trans. Amer. Math. Soc. 348 (1996), 2503-2518
MSC (1991): Primary 30C45, 30D55, 47B38
MathSciNet review: 1340184
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the one-to-one analytic maps $\sigma $ that send the unit disc into a region $G$ with the property that $\lambda G\subset G$ for some complex number $\lambda $, $0<|\lambda |<1$. These functions arise in iteration theory, giving a model for the self-maps of the unit disk into itself, and in the study of composition operators as their eigenfunctions. We show that for such functions there are geometrical conditions on the image region $G$ that characterize their rate of growth, i.e. we prove that $\sigma \in\bigcap _{p<\infty }H^p$ if and only if $G$ does not contain a twisted sector. Then, we examine the connection with composition operators, and further investigate the no twisted sector condition. Finally, in the Appendix, we give a different proof of a result of J. Shapiro about the essential norm of a composition operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 30C45, 30D55, 47B38

Retrieve articles in all journals with MSC (1991): 30C45, 30D55, 47B38

Additional Information

Pietro Poggi-Corradini
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195-4350

PII: S 0002-9947(96)01564-4
Received by editor(s): November 16, 1994
Received by editor(s) in revised form: June 13, 1995
Additional Notes: The author acknowledges support from INDAM (Istituto Nazionale di Alta Matematica) while studying at the University of Washington, and wishes to thank Professor D. Marshall for his help and advice.
Article copyright: © Copyright 1996 American Mathematical Society